Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i4.20
10 pages

On Determination of Instability of Nonlinear Systems by Sectors Method

Victor G. Gorodetskyi
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

RESUMO

The instability problem for some systems of ordinary differential equations is considered. The concept of sector introduced by K.P. Persidsky is used. The possibility of instability analysis of a complete system by means of k-approximation is also considered. The method of constructing the sector in the case of instability is introduced.


Articles with similar content:

Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich
On Solving and Properties of the Simplest Dynamical Problem of Optimal Set Partition Problem
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Elena M. Kiseleva, Larisa S. Koriashkina
Investigating Dynamics of One Weakly Nonlinear System with Delay Argument
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Jozef Diblik, Denis Ya. Khusainov, Andrey V. Shatyrko, Jaromir Bashtinec
Minimal Invariant Sets of Discrete Dynamic Systems with a Stable Linear Part
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
On Optimization Problems for Mixed Systems. Part I
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
D. E. Akbarov, Vasiliy V. Yasinskiy, Valeriy S. Melnik